您当前的位置:
首页 >
文章列表页 >
A Class of Degree-Maximal Non-Hamilton Balanced Bipartite Graphs
更新时间:2026-09-14
    • A Class of Degree-Maximal Non-Hamilton Balanced Bipartite Graphs

    • 一类度极大的非哈密尔顿简单平衡二部图
    • Issue 5, Pages: 373-374(2003)
    • Published:2003

    移动端阅览

  • 冯文丽, 原军. A Class of Degree-Maximal Non-Hamilton Balanced Bipartite Graphs[J]. 2003, (5): 373-374. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

51

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

给定度序列的双圈图的极值图
一类有向图为Hamilton图的判定
A Shock Wave Testing System for High⁃Altitude Explosion Experiments
Study on the Removal of CO2 in Confined Space by High⁃Gravity Enhanced Potassium Hydroxide Coupled Potassium Glycinate Solution
Hopkinson Bar Pulse Width Extension Test Method Based on Polyurethane Wave Shaper

Related Author

杨杨
邵燕灵
杨正民
胡红萍
王建中

Related Institution

中北大学理学院
华北工学院应用数学系
0